MathSciNet Relay Station
MathSciNet bibliographic data
MR2599715 (2011a:05178) 05C40 (05C82)
Xu, Jun-Ming; Wang, Jian-Wei; Wang, Wei-Wei On super and restricted connectivity of some interconnection networks. Ars Combin. 94 (2010), 25–32.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement